首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON A CERTAIN METHOD OF SOLVING NON-LINEAR DIFFERENTIAL-EQUATIONS
被引:4
|
作者
:
KALINOWSKI, MW
论文数:
0
引用数:
0
h-index:
0
机构:
INST NUCL RES,PL-00681 WARSAW 91,POLAND
INST NUCL RES,PL-00681 WARSAW 91,POLAND
KALINOWSKI, MW
[
1
]
机构
:
[1]
INST NUCL RES,PL-00681 WARSAW 91,POLAND
来源
:
LETTERS IN MATHEMATICAL PHYSICS
|
1982年
/ 6卷
/ 01期
关键词
:
D O I
:
10.1007/BF02281166
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:17 / 30
页数:14
相关论文
共 50 条
[1]
METHOD FOR SOLVING CERTAIN STIFF DIFFERENTIAL-EQUATIONS
CLASEN, RJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,MOORE SCH ELECT ENGN,PHILADELPHIA,PA 19104
CLASEN, RJ
GARFINKEL, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,MOORE SCH ELECT ENGN,PHILADELPHIA,PA 19104
GARFINKEL, D
SHAPIRO, NZ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,MOORE SCH ELECT ENGN,PHILADELPHIA,PA 19104
SHAPIRO, NZ
ROMAN, GC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PENN,MOORE SCH ELECT ENGN,PHILADELPHIA,PA 19104
ROMAN, GC
[J].
SIAM JOURNAL ON APPLIED MATHEMATICS,
1978,
34
(04)
: 732
-
742
[2]
SYSTEM OF NON-LINEAR DIFFERENTIAL-EQUATIONS
BUREAU, FJ
论文数:
0
引用数:
0
h-index:
0
BUREAU, FJ
[J].
BULLETIN DE LA CLASSE DES SCIENCES ACADEMIE ROYALE DE BELGIQUE,
1980,
66
(04):
: 280
-
284
[3]
A NON-LINEAR SYSTEM OF DIFFERENTIAL-EQUATIONS
LOCKHART, DF
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
LOCKHART, DF
LEWIS, GN
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
LEWIS, GN
RUEHR, OG
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
RUEHR, OG
MEYER, WW
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
MEYER, WW
FETTIS, HE
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
FETTIS, HE
POWERS, D
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
POWERS, D
STRUBLE, RA
论文数:
0
引用数:
0
h-index:
0
机构:
GM CORP,RES LABS,DETROIT,MI 48202
STRUBLE, RA
[J].
SIAM REVIEW,
1981,
23
(04)
: 525
-
527
[4]
A MONOTONE METHOD FOR A SYSTEM OF NON-LINEAR PARABOLIC DIFFERENTIAL-EQUATIONS
CHANDRA, J
论文数:
0
引用数:
0
h-index:
0
机构:
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
CHANDRA, J
DRESSEL, FG
论文数:
0
引用数:
0
h-index:
0
机构:
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
DRESSEL, FG
NORMAN, PD
论文数:
0
引用数:
0
h-index:
0
机构:
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
VIRGINIA MIL INST, LEXINGTON, VA 24450 USA
NORMAN, PD
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1981,
87
: 209
-
217
[5]
COLLOCATION METHOD FOR SYSTEMS OF NON-LINEAR ORDINARY DIFFERENTIAL-EQUATIONS
HOUSTIS, E
论文数:
0
引用数:
0
h-index:
0
HOUSTIS, E
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1978,
62
(01)
: 24
-
37
[6]
METHOD OF WEIGHTED RESIDUALS AS APPLIED TO NON-LINEAR DIFFERENTIAL-EQUATIONS
BALUCH, MH
论文数:
0
引用数:
0
h-index:
0
BALUCH, MH
MOHSEN, MFN
论文数:
0
引用数:
0
h-index:
0
MOHSEN, MFN
ALI, AI
论文数:
0
引用数:
0
h-index:
0
ALI, AI
[J].
APPLIED MATHEMATICAL MODELLING,
1983,
7
(05)
: 362
-
365
[7]
WHEN NON-LINEAR DIFFERENTIAL-EQUATIONS ARE EQUIVALENT TO LINEAR-DIFFERENTIAL EQUATIONS
KUMEI, S
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA,INST APPL MATH & STAT,VANCOUVER V6T 1Y4,BC,CANADA
UNIV BRITISH COLUMBIA,INST APPL MATH & STAT,VANCOUVER V6T 1Y4,BC,CANADA
KUMEI, S
BLUMAN, GW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA,INST APPL MATH & STAT,VANCOUVER V6T 1Y4,BC,CANADA
UNIV BRITISH COLUMBIA,INST APPL MATH & STAT,VANCOUVER V6T 1Y4,BC,CANADA
BLUMAN, GW
[J].
SIAM JOURNAL ON APPLIED MATHEMATICS,
1982,
42
(05)
: 1157
-
1173
[8]
COUPLED NON-LINEAR STOCHASTIC DIFFERENTIAL-EQUATIONS
ADOMIAN, G
论文数:
0
引用数:
0
h-index:
0
机构:
PENN STATE UNIV,APPL RES LAB,UNIVERSITY PK,PA 16802
ADOMIAN, G
SIBUL, LH
论文数:
0
引用数:
0
h-index:
0
机构:
PENN STATE UNIV,APPL RES LAB,UNIVERSITY PK,PA 16802
SIBUL, LH
RACH, R
论文数:
0
引用数:
0
h-index:
0
机构:
PENN STATE UNIV,APPL RES LAB,UNIVERSITY PK,PA 16802
RACH, R
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1983,
92
(02)
: 427
-
434
[9]
FREDHOLM ALTERNATIVES FOR NON-LINEAR DIFFERENTIAL-EQUATIONS
SCHMITT, K
论文数:
0
引用数:
0
h-index:
0
机构:
ARIZONA STATE UNIV,DEPT MATH,TEMPE,AZ 85281
ARIZONA STATE UNIV,DEPT MATH,TEMPE,AZ 85281
SCHMITT, K
SMITH, H
论文数:
0
引用数:
0
h-index:
0
机构:
ARIZONA STATE UNIV,DEPT MATH,TEMPE,AZ 85281
ARIZONA STATE UNIV,DEPT MATH,TEMPE,AZ 85281
SMITH, H
[J].
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
1982,
12
(04)
: 817
-
841
[10]
CONJUGATE POINTS FOR NON-LINEAR DIFFERENTIAL-EQUATIONS
KREITH, K
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA, VANCOUVER V6T 1W5, BC, CANADA
UNIV BRITISH COLUMBIA, VANCOUVER V6T 1W5, BC, CANADA
KREITH, K
SWANSON, CA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BRITISH COLUMBIA, VANCOUVER V6T 1W5, BC, CANADA
UNIV BRITISH COLUMBIA, VANCOUVER V6T 1W5, BC, CANADA
SWANSON, CA
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1978,
75
(01)
: 171
-
184
←
1
2
3
4
5
→